JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FREDHOLM MAPPINGS AND BANACH MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FREDHOLM MAPPINGS AND BANACH MANIFOLDS
Arbizu, Jose Mara Soriano;
  PDF(new window)
 Abstract
Two -mappings, whose domain is a connected compact -Banach manifold modelled over a Banach space X over $\mathbb{K}
 Keywords
regular value;continuation methods;atlas;chart;Banach manifold;compactness;
 Language
English
 Cited by
 References
1.
J. C. Alexander and J. A. York, The homotopy continuation method: numerically implementable topological procedures, Trans. Amer. Math. Soc. 242 (1978), 271–284

2.
E. L. Allgower, A survey of homotopy methods for smooth mappings, Numerical solution of nonlinear equations (Bremen, 1980), pp. 1–29, Lecture Notes in Math., 878, Springer, Berlin-New York, 1981 crossref(new window)

3.
E. L. Allgower and K. Georg, Numerical Continuation Methods, An introduction. Springer Series in Computational Mathematics, 13. Springer-Verlag, Berlin, 1990

4.
E. L. Allgower, K. Glashoff, and H. Peitgen, Proceedings of the Conference on Numerical Solution of Nonlinear Equations, Bremen, July 1980, Lecture Notes in Math. 878. Springer-Verlag, Berlin, 1981

5.
C. B. Garcia and T. I. Li, On the number of solutions to polynomial systems of equations, SIAM J. Numer. Anal. 17 (1980), no. 4, 540–546 crossref(new window)

6.
C. B. Garcia and W. I. Zangwill, Determining all solutions to certain systems of nonlinear equations, Math. Oper. Res. 4 (1979), no. 1, 1–14 crossref(new window)

7.
J. M. Soriano, Existence of zeros for bounded perturbations of proper mappings, Appl. Math. Comput. 99 (1999), no. 2-3, 255–259 crossref(new window)

8.
J. M. Soriano, Global minimum point of a convex function, Appl. Math. Comput. 55 (1993), no. 2-3, 213–218 crossref(new window)

9.
J. M. Soriano, Extremum points of a convex function, Appl. Math. Comput. 66 (1994), no. 2-3, 261–266 crossref(new window)

10.
J. M. Soriano, On the existence of zero points, Appl. Math. Comput. 79 (1996), no. 1, 99–104 crossref(new window)

11.
J. M. Soriano, On the number of zeros of a mapping, Appl. Math. Comput. 88 (1997), no. 2-3, 287–291 crossref(new window)

12.
J. M. Soriano, On the B´ezout theorem real case, Comm. Appl. Nonlinear Anal. 2 (1995), no. 4, 59–66

13.
J. M. Soriano, On the Bezout theorem, Comm. Appl. Nonlinear Anal. 4 (1997), no. 2, 59–66

14.
J. M. Soriano, Mappings sharing a value on finite-dimensional spaces, Appl. Math. Comput. 121 (2001), no. 2-3, 391–395 crossref(new window)

15.
J. M. Soriano, Compact mappings and proper mappings between Banach spaces that share a value, Math. Balkanica (N.S.) 14 (2000), no. 1-2, 161–166

16.
J. M. Soriano, Zeros of compact perturbations of proper mappings, Comm. Appl. Nonlinear Anal. 7 (2000), no. 4, 31–37

17.
J. M. Soriano, A compactness condition, Appl. Math. Comput. 124 (2001), no. 3, 397–402 crossref(new window)

18.
J. M. Soriano, Open trajectories, Appl. Math. Comput. 124 (2001), no. 2, 235–240 crossref(new window)

19.
J. M. Soriano, On the existence of zero points of a continuous function, Acta Math. Sci. Ser. B Engl. Ed. 22 (2002), no. 2, 171–177

20.
J. M. Soriano, Fredholm and compact mappings sharing a value, Appl. Math. Mech. 22 (2001), no. 6, 682–686 crossref(new window)

21.
J. M. Soriano, A stable solution, Appl. Math. Comput. 140 (2003), no. 2-3, 223–229 crossref(new window)

22.
J. M. Soriano, Stable and unstable stationary trajectories, Appl. Math. Mech. 26 (2005), no. 1, 52–57 crossref(new window)

23.
J. M. Soriano, A regular value of compact deformation, Appl. Math. Mech. 27 (2006), no. 9, 1265–1274 crossref(new window)

24.
J. M. Soriano, Existence and computation of zeros of perturbed mappings, Appl. Math. Comput. 173 (2006), no. 1, 457–467 crossref(new window)

25.
J. M. Soriano, Continuation methods in Banach manifolds, Bull. Braz. Math. Soc. (N.S.) 38 (2007), no. 1, 67–80 crossref(new window)

26.
E. Zeidler, Nonlinear Functional Analysis and Its Applications. III, Variational methods and optimization. Translated from the German by Leo F. Boron. Springer-Verlag, New York, 1985

27.
E. Zeidler, Nonlinear Functional Analysis and Its Applications. IV, Applications to mathematical physics. Translated from the German and with a preface by Juergen Quandt. Springer-Verlag, New York, 1988

28.
E. Zeidler, Applied Functional Analysis, Main principles and their applications. Applied Mathematical Sciences, 109. Springer-Verlag, New York, 1995